# SDR HEEA0015948

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2400 · Electrical Power System
- Part: Potentiometer
- Part number: 8241631
- Condition: Malfunctioned
- Location: Electrical
- Part time: 131 hours
- Component: 769000180210
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED ACTUATOR TO BE INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND POTS CAUSED ACTUATOR TO TEST OUT OF LIMITS ON TEST POINTS 9(Q) 3 & 5 (MECHANICAL CENTER OUT OF LIMITS AFTER SETTING ELECTRICAL CENTER) AND STRIP CHART INDICATED BADAREAS IN NULL POSITION.
